# SDR FDEA202407090974

- Difficulty date: July 9, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 69,380 hours, 27,717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 10N60081
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST-FLT INSPECTION, FOUND L1 DOOR HOLD-OPEN LOCK  BROKEN.  LINE  MEL  09JUL24 07:07   MEM  RELEASED FOR SERVICE PER MEL : 52-11-01-A  CATEGORY : B MEL 52-11-01-A: L1 DOOR INOP.  L1 DOOR HOLD-OPEN LOCK FOUND BROKEN. REMOVED BROKEN  SPLIT LOCK PIECES AND PLACED IN THE COCKPIT. DOOR  PLACED ON MEL. AIRCRAFT OKAY TO CONTINUE. AMM: 52-11-08-8  REMOVED AND REPLACED L1 DOR HOLD OPEN LOCK PER THE ABOVE REF. OPS CHECK GOOD. OK FOR CONT'D SVC.
